MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number FG15150-0615-1S
Medical Device Problem Codes Retraction Problem (1536); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that release was not possible, and only the tip was stored within the microcatheter.Subsequently, even after deployment, the stent did not move and only the tip was unsheathed, so the phenom 27 was withdrawn as a unit.It was removed from the catheter outside the body, and a replacement was placed.It was further reported that there was bumper dislodgement at an early stage and the sleeve appears to have become deformed.Dual antiplatelet therapy (dapt) was performed.Postoperative blood flow imaging showed no change from before surgery.The pipeline device was not used as off-label use.The device was prepared in accordance with the instructions provided in the package insert.The patient was undergoing surgery for treatment of an amorphous aneurysm located in the internal carotid artery (ica) with a max di ameter of 5 mm and a 5 mm neck diameter.It was noted that the patient¿s vessel tortuosity was moderate.The condition of the aneurysm shows an example of recanalization after atlas sac.The blood vessel diameter in the landing zone on the distal side is 3.07 mm, and on the proximal side it is 3.85 mm.Ancillary devices include a 6f shuttle 80 cm, 5f navien 115 cm, phenom 27 150 cm and chikai nexus 215 cm guidewire.Additional information received.It was further clarified that ¿release was not possible, and only the tip was stored within the microcatheter¿ was ¿not release, pipeline itself could not fully resheathed into catheter when pulling delivery wire¿, and ¿stent did not move and only the tip was unsheathed¿ was ¿only the tip coil was unsheathed when pushing delivery wire¿, and "bumper dislodgement¿ was ¿no contact fit between resheathing pad and micro catheter¿.There was no friction or difficulty during delivery or positioning.The pipeline did open.The pipeline had not been placed in a vessel bend.Since the pipeline itself could not be pushed or pulled, there was no way but to cover the stent and microcatheter into dac and change the stent.The device did not jump during deployment.The tip of the catheter was not moved during deployment.The procedure was completed by pulled into dac and changed to another pipeline.There was no observed damage to the phenom catheter or pipeline device.Any causes or contributing factors for the event were not identified.The phenom catheter was prepared and flushed during the procedure as indicated in the ifu.

Brand Name
PHENOM CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24664531
Report Number9617601-2026-01957
Device Sequence Number9289597
Product Code QJP
UDI-Device Identifier00763000399702
UDI-Public(01)00763000399702(17)281111(10)232692625
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG15150-0615-1S
Device Catalogue NumberFG15150-0615-1S
Device Lot Number232692625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/21/2026
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown